# SDR SWIA200616059

- Difficulty date: January 1, 2006
- Submitted: January 6, 2006
- Operation: Air carrier
- Aircraft: N955SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7817
- Aircraft time: 6,425 hours, 5,638 cycles
- Engine: Ge CF343B1
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 270007
- Part serial: MAL6488
- Condition: Malfunctioned
- Location: Spoiler
- Stage of operation: LD
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLT SPLRS FAULT MESSAGE RECEIVED.  REPLACED RT OB FLIGHT SPOILER PCU IAW MM 27-61-01.  OPERATIONAL CHECK GOOD.
